# SDR DXTA2009090403772

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N380QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800089
- Aircraft time: 2,440 hours, 1,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 62561511
- Part serial: 1346
- Condition: Damaged
- Part time: 1,615 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTOPILOT/YAW DAMPER DISENGAGED ON IT'S OWN IN FLIGHT AND COULD NOT RE-ENGAGE.  YAW DAMP WAS ABLE TO RE-ENGAGE INTERMITTENTLY ON 'B' CHANNEL ONLY.  REMOVED AND REPLACED AILERON SERVO BRACKET IAW MM CHA 22-10-00. TENSION, RIGGED, OPS CHECKED GOOD.
